# SDR SWAA2025081596516

- Difficulty date: July 29, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146A812818
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT-PLATE STRAP COMMON TO ACB LOWER MAIN SILL VERTICAL WEB STA-787+10'' RBL-20.5<[01] REMOVED AND REPLACED STRAP ON ACB LOWER MAIN SILL BS787+10 RBL 20.5 IAW SRM 51-40-02-0G-0 AND DWG 146A8340 REV -.
